MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2022-251305

Медицинская библиотека · BMJ case reports · 2022

Intravenous acetaminophen associated with acute liver failure.

Lee Maunoo, McCarron Joshua, Balinski Aaron, Bower Richard

Клинический случайСтатьяПеревод в очереди

Аннотация

A woman in her mid-60s, without known liver disease, was admitted to the hospital with a partial malignant colonic obstruction. Over a 6-day course, she received a total of 13 g of intravenous acetaminophen not exceeding 4 g over a 24-hour period. She developed encephalopathy and an international normalised ratio of 6.1 meeting criteria for acute liver failure (ALF). She was treated with intravenous N-acetyl cysteine and other causes of liver failure were excluded. The patient was discharged with subsequent resolution of encephalopathy and improvement of her liver chemistries. Though ALF is rare, in countries where acetaminophen is readily available, almost 50% of ALF cases are acetaminophen-induced hepatotoxicity and most have been documented as oral ingestion of acetaminophen. We present a rare case of intravenous acetaminophen-induced ALF.

Для цитирования: Lee Maunoo, McCarron Joshua, Balinski Aaron, Bower Richard. Intravenous acetaminophen associated with acute liver failure.. BMJ case reports. 2022. DOI: 10.1136/bcr-2022-251305.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.